Acid Reflux after taking Azythromycin AntibioticMy wife took 6, 250 mg pills of Azythromycin for 5 days on June 2nd. She had a sinus infection. Palpitations occurred 10 days after and have gone away. A week ago she experienced acid reflux. A homeopath recommended Nux Vomica 200C, one dose daily for a week to antidote the ill effects of the antibiotic. My wife is concerned about taking this dose for a week because she read that one must take one dose and watch and wait. Please let me know what to do. Does she need a wet dose? How much water is required? Thank you. Declan
declan on 2017-06-23
To see effect. She is sensitive ,so I would do that and wait for a week.
What will help rather than homeo- is start probiotics.
Get one with at least 8 strains and she needs it once a day for 2 months.
The antibiotic decimates all gut flora and then things go out of balance and cause reflux and digestive issues.
For at least a couple weeks . Avoid acidic foods like tomato, chicolate, fruit and fruit drinks etc. Eat alkaline as we have
A alkaline ph as humans- wrong diet, antibiotics
Tips the scale over to acidic.
If me, I would take a couple tabs of nat phos6x
After a meal, once or twice a day until diet kicks in.
She can also have a cup or two a day of plain yogurt to help.
[Edited by simone717 on 2017-06-23 21:21:34]
♡ simone717 3 years ago
declan 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.